# SDR CA961029010

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Locked Up
- Location: Nr 2 Drive
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AFTER SELECTING FLAP 2, ECAM WARNING, FLAP FAULT, GROUND APPROACH INITIATED AND LANDING MADE WITH FLAPS LOCKED UP. WING TIP BRAKE/PRESSURE OFF BRAKE TEST COMPUTER RESELECTED, FLAP/SLAT ALL POSITIOIN CHECKED SERVICEABLE. RED TRIP INDICATOR FOUND POPPED ON LEFT HAND #2 FLAP DRIVE AND ON RIGHT HAND #3 FLAP DRIVE. RESET, SYSTEM CHECK SERVICEABLE.
